MAUDE Adverse Event Report: CONMED LARGO Y-KNOT FLEX 1.3MM ALL-SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO Y-KNOT FLEX 1.3MM ALL-SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number Y1301
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Conmed japan reported on behalf of the customer that y1301, y-knot flex 1.3mm all-suture anchor, lot number 1225797 or 1232489 device was being used during a shoulder labrum annuloplasty procedure on (b)(6) 2023 when it was reported ¿y-knot flex was broken during the surgery.Y1301 was used in labrumplasty.The facility inserted it into the glenoid fossa as usual, and when they checked the tip that came out, they found that it was broken.The surgery was completed without removing the broken piece.There are no plans to remove it in the future.¿.Further assessment questioning confirmed that there are no plans for removal of the fragmented device.¿.The procedure was completed without delay.The current status of the patient was reported as ¿unknown¿.There was no report of medical intervention, or extended hospitalization to the patient or user.The facility cannot confirm which lot number was used during this procedure.This report shall be written against lot number 1232489.This report is being raised on the reported injury due to the patient retaining a foreign body.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised that preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of implants are important considerations in the successful utilization of these devices.Surgeon must choose proper implant size based on specific procedure and patient history.Inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Do not use excessive force on instruments to avoid damage or breakage during use.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
Conmed japan reported on behalf of the customer that y1301, y-knot flex 1.3mm all-suture anchor, lot number 1225797 or 1232489 device was being used during a shoulder labrum annuloplasty procedure on (b)(6) 2023 when it was reported y-knot flex was broken during the surgery.Y1301 was used in labrumplasty.The facility inserted it into the glenoid fossa as usual, and when they checked the tip that came out, they found that it was broken.The surgery was completed without removing the broken piece.There are no plans to remove it in the future."further assessment questioning confirmed that there are no plans for removal of the fragmented device." the procedure was completed without delay.The current status of the patient was reported as "unknown".There was no report of medical intervention, or extended hospitalization to the patient or user.The facility cannot confirm which lot number was used during this procedure.This report shall be written against lot number 1232489.This report is being raised on the reported injury due to the patient retaining a foreign body.

Brand Name
Y-KNOT FLEX 1.3MM ALL-SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key18091524
Report Number1017294-2023-00102
Device Sequence Number20521667
Product Code MBI
UDI-Device Identifier10845854021651
UDI-Public(01)10845854021651(17)270308(10)1232489
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberY1301
Device Lot Number1232489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic